# SDR 2008UALA04062

- Difficulty date: July 30, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 48,164 hours, 7,119 cycles
- Engine: Pwa PW40903
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Valve
- Part number: 3930021102
- Condition: Faulty
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT HAD FLAP PRIMARY FAIL PRIMARY (HYDRAULIC FLAP DRIVE FAILURE).  *S/D*  SUSPECT FAULTY FLAP PRIMARY CONTROL VALVE.  REPLACED VALVE, OP CHECK GOOD.  AC OK FOR SERVICE.
